Jump to content

Photo

On My Fourth Day Of The Regimen

the regimen pimples

4 replies to this topic

#1 wicholeweyes

wicholeweyes

    New Member

  • New Members
  • Posts & Likes
    Posts: 1
    Likes: 0
About Me
  • Joined: 06-August 13

Posted 08 August 2013 - 08:23 AM

I know you've seen this post a million times but I'm sorry, I'm new to The Regimen and on my fourth day. I gained 4 new pimples while undergoing The Regimen. Is this normal or not? I've been religious on following the exact thing the video said and the zits on my face really puzzles me. As I've said, I'm only on my first week and I don't want to give up! Please help!

#2 underneath32

underneath32

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 200
    Likes: 67
About Me
  • Gender:Male
  • Interests:I have realized that the past and future are real illusions, that they exist in the present, which is what there is and all there is - Alan Watts
  • Joined: 31-March 13

Posted 08 August 2013 - 08:46 AM

Your skin is adjusting to the regime, new breakouts and irritation are just part of the drill in the beginning phases unfortunately. Eventually your skin will adjust to the foreign ingredients and things will become less daunting. As you have probably already read, you have to ride it out. You just have to know your skin will get better, and in the long run these beginning phases are totally worth it. Stay focused and positive :)



#3 runningmom

runningmom

    New Member

  • Members
  • Posts & Likes
    Posts: 21
    Likes: 3
About Me
  • Joined: 05-August 13

Posted 08 August 2013 - 05:28 PM

I'm on my 4th day of the regimen too! I can't tell if I've had anymore breakouts yet (this week out of the month is usually my clearer week though) but my face is definitely getting red (my cheeks by my nose especially).



#4 Margaret123

Margaret123

    New Member

  • New Members
  • Posts & Likes
    Posts: 1
    Likes: 0
About Me
  • Joined: 20-August 13

Posted 20 August 2013 - 02:08 PM

Can someone please give me a phone number to the company?

#5 nicmic62

nicmic62

    Sneaker Fanatic

  • Site Watch
  • Posts & Likes
    Posts: 910
    Likes: 210
About Me
  • Gender:Female
  • Location:Philippines
  • Interests:Sneaker Fanatic . Movies . Music . Puppies&Kittens . Documentaries . GettingClearSkin
  • Joined: 28-February 13

Achievements

     

Posted 20 August 2013 - 07:27 PM

Very normal thing to happen in the regimen. You can still even get breakouts a month into it but you shouldn't let it discourage you. The early stages of the regimen isn't easy. You get breakouts, dry skin, flakes, etc. All you can really do is wait it out and handle the side effects as best you can.

 

Good luck! :)






0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users